Disjointness of the convolutionsfor Chacon's automorphism
Colloquium Mathematicum, Tome 84 (2000) no. 1, pp. 67-74
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The purpose of this paper is to show that if σ is the maximal spectral type of Chacon's transformation, then for any d ≠ d' we have $σ^{*d} ⊥ σ^{*d'}$. First, we establish the disjointness of convolutions of the maximal spectral type for the class of dynamical systems that satisfy a certain algebraic condition. Then we show that Chacon's automorphism belongs to this class.
Affiliations des auteurs :
A. Prikhod'ko 1 ; V. Ryzhikov 1
@article{10_4064_cm_84_85_1_67_74,
author = {A. Prikhod'ko and V. Ryzhikov},
title = {Disjointness of the convolutionsfor {Chacon's} automorphism},
journal = {Colloquium Mathematicum},
pages = {67--74},
year = {2000},
volume = {84},
number = {1},
doi = {10.4064/cm-84/85-1-67-74},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-1-67-74/}
}
TY - JOUR AU - A. Prikhod'ko AU - V. Ryzhikov TI - Disjointness of the convolutionsfor Chacon's automorphism JO - Colloquium Mathematicum PY - 2000 SP - 67 EP - 74 VL - 84 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-1-67-74/ DO - 10.4064/cm-84/85-1-67-74 LA - en ID - 10_4064_cm_84_85_1_67_74 ER -
A. Prikhod'ko; V. Ryzhikov. Disjointness of the convolutionsfor Chacon's automorphism. Colloquium Mathematicum, Tome 84 (2000) no. 1, pp. 67-74. doi: 10.4064/cm-84/85-1-67-74
Cité par Sources :